MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM

ALPHATEC SPINE, INC. SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM
Model Number 47127
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The implants have not been returned nor has the identifying lot number been provided.Multiple attempts to obtain information have been unsuccessful.Upon the receipt of additional information or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
After suffering from a fall, patient returned for a 6 month post-op visit.Films taken at the time showed the locking screw(s) had come off the tulip of the pedicle screw.Additionally, the battalion interbody also fractured and backed out into the foramen.Revision surgery was conducted (b)(6) 2018.The arsenal spinal fixation system was originally implanted in (b)(6) 2017.

Brand Name
SET SCREW (TI-6AL-4V ELI)
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
5818 el camino real
carlsbad CA 92008
MDR Report Key8000412
Report Number2027467-2018-00077
Device Sequence Number13740873
Product Code NKB
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47127
Device Catalogue Number47127
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;